# SDR ASOA2015110514112

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 2 SCREW HOLES ON RBL27 FLOORBEAM BETWEEN FS 589 TO 605 UNDER PANEL 282KRF.  REMOVED CORROSION IAW SRM 51-21-06.  EVALAUTED BLEND AREAS AROUND 2EA SCREW HOLES ON RBL27 FLOORBEAM FS589 TO 605 AND FOUND THEM TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-61-43 AND 53-00-00, FIG 101.  COMPLIED WITH ECTC REO601R-53-00-005.
